CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Stokman-J-V"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2007
Number of items: 1.

2007

van de Bult, F. J. and Rains, E. M. and Stokman, J. V. (2007) Properties of Generalized Univariate Hypergeometric Functions. Communications in Mathematical Physics, 275 (1). pp. 37-95. ISSN 0010-3616. http://resolver.caltech.edu/CaltechAUTHORS:20171003-101141109

This list was generated on Sun Jun 16 04:58:47 2019 PDT.